Help please - hypothyroidismI posted a message last week and am anxious to find out about using "Thyroidinum 12C". I have most of the hypo symptoms, and had a partial thyroidectomy many years ago, the symptoms just increase with age. I have the Thyroidinum 12C and really want to use it, but am not sure if it is right, and not sure of the dosage: hourly, daily etc.
I have recently begun having blurring vision as per the Thyroidinum type.
Can anyone please advise, as I want to start on this remedy if its right..
Elizabeth on 2003-06-04
Your thryoid is not functioning as much as your body needs to so the change in the metabolism since a part of the same has been removed by surgery. More symptoms would be required to assess the same and suggest some medicine.
drvenugopal last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.